# SDR 97ZZZX4815

- Difficulty date: November 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132Z
- Make and model: Beech 58P
- Aircraft serial: TJ284
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 00244002455
- Condition: Misinstalled
- Location: Aft Fuselage
- Part time: 8 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF AIRCRAFT, FOUND AFT FUSELAGE BULKHEAD IMPROPERLY RIVETED.  RIVET HEADS CLEARLY HAVE DENTS ALMOST LOOKING LIKE WRONG SET WAS USED TO DRIVE RIVETS.  MOST OF THE UPSET ENDS WERE NOT PROPERLY BURRED.  ALL RIVETS WERE REMOVED AND REPLACED AND PROPERLY RIVETED.
